# SDR USAASB03085

- Difficulty date: June 16, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: 4976500001
- Condition: Smoke
- Location: Fwd Cabin
- Part time: 45,589 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, CLIMBING THROUGH FL240, THE FORWARD CABIN FLIGHT ATTENDANT REPORTED A BURNING/ELECTRICAL ODOR IN THE FORWARD GALLEY AND FORWARD CABIN AREA.  GALLEY POWER WAS IMMEDIATELY SHUT OFF PER QUICK REFERENCE HANDBOOK PROCEDURES AND ODOR STOPPED.  NO SMOKE OR FLAMES WERE NOTED.  FLIGHT CONTINUED TO DCA WITH GALLEY POWER OFF AND NO FURTHER PROBLEMS.  IT WAS REPORTED THAT THE FORWARD GALLEY OVEN WAS NOT ON AT THE TIME OF THE REPORTED PROBLEMS.  MAINTENANCE FOUND THE NR 2 VIDEO MONITOR EMITTING THE BURNING/ELECTRICAL ODOR.  REMOVED AND REPLACED NR 2 VIDEO MONITOR.  OPERATIONAL CHECK GOOD.  (M)
